# SDR AALA990665

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK FOUND IN OUTER CHORD WEB APPROX .4375 INCH LONG, END OF CRACK MARKED CRACK IS NEAR AFT LOWER CORNER OF DOOR CUTOUT, FORWARD CARGO.  STOP DRILLED CRACK.  INSTALLED .050 2024-T3, 5.5 BY 4 DOUBLER WITH 4 ROWS OF FASTENERS CONSISTING OF 5 BACB30MC6 HI-LOKS AND 13 MS20470D RIVETS.  (M)
